Nivolumab-induced hypothyroidism followed by isolated ACTH deficiency.
Аннотация
Cancer immunotherapy has been used in several malignancies with clinical benefit. Despite the clinical success, immune-related adverse events are frequent and endocrinopathies can be particularly severe. We report a 55-year-old male patient with stage IV pulmonary carcinoma treated with nivolumab who presented with thyroid dysfunction after the sixth administration of the drug. One year after thyroid dysfunction, the patient complained of severe fatigue, asthenia and weight loss. Laboratory testing showed low morning cortisol with undetected adrenocorticotropic hormone; other pituitary hormones were normal and MRI showed homogeneous enhancement of the pituitary gland and no space-occupying lesions. The diagnosis of nivolumab-induced hypophysitis was made and replacement treatment with hydrocortisone was started with clinical improvement. This case demonstrates that patients under immunotherapy are at risk for a large spectrum of endocrine dysfunctions that may worsen their prognosis. Close monitoring of these patients is warranted.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.